# SDR AALA202104059044

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10329
- Aircraft time: 359 hours, 103 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK DOES NOT LATCH OPEN. REMOVED EXCESSIVE CORROSION INHIBITING COMPOUND FROM BENEATH GUST LOCK ASSY IAW AMM 52-10-00, OPS CHECK GOOD.
